# SDR SIMA200208903

- Difficulty date: March 22, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING.  SERVICE DOOR FORWARD SILL CORRODED.  REMOVED AND REPLACED DOOR FORWARD SILL IAW EMB 145 SRM 51-40-02.  (M)
